# SDR SWAA950475

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK, FOUND A 1.8 CRACK AT NOSE WHEEL WELL VERTICAL WEB RIGHT SIDE BELOW FWD ACCESS PANEL CUTOUT.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
